Equaline Sleep Aid, Nighttime, 25 mg, Softgels

Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl 25 mg softgels. Doctors recommended no. 1 sleep-aid active ingredient (Of US physicians surveyed by an independent market research firm.); non-habit forming. Not for treating cold or flu. Gluten free. See warnings. Compare to Vicks ZzzQuil active ingredients (This product is not manufactured or distributed by the Procter & Gamble Company, owner of the registered trademarks Vicks ZzzQuil). 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.